Relative monads formalised

Altenkirch, Thorsten and Chapman, James and Uustalu, Tarmo (2014) Relative monads formalised. Journal of Formalized Reasoning, 7 (1). pp. 1-43. ISSN 1972-5787

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Available under Licence Creative Commons Attribution.
Download (305kB) | Preview


Relative monads are a generalisation of ordinary monads where the underlying functor need not be an endofunctor. In this paper, we describe a formalisation of the basic theory of relative monads in the interactive theorem prover and dependently typed programming language Agda. The formalisation comprises the requisite basic category theory, the central concepts of the theory of relative monads and adjunctions, which are compared to their ordinary counterparts, and two running examples from programming theory.

Item Type: Article
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Computer Science
Identification Number:
Depositing User: Altenkirch, Thorsten
Date Deposited: 02 Mar 2015 12:58
Last Modified: 13 Oct 2017 16:49

Actions (Archive Staff Only)

Edit View Edit View